Couldn't find what you looking for?

TRY OUR SEARCH!

after having tested positively for chlymidia i was prescribed two tablets of arithromycin. Before the medication I schoed no signs or symptoms of the chlymidia. After taking the medication I noticed abdominal pain equivalent to cramping. it is now two weeks later and I went to the doctor and they said i have a bladder infection. is it possible that the arithromycin did not work as i still have pain or that it caused the bladder infection?

Loading...

Yes, strange as it may seem penicillin-based products can cause secondary infections, such as a bladder infection. If your doctor gave you the medication for the bladder infection, also take it according to directions. For future reference, you probably know that unsweetened cranberry juice is great to treatment bladder infections, but you really do need the unsweeted variety. If you'd prefer to go the herbal route and pop a couple of supplements instead of "trying to like" unsweetened cranberry juice, Uva Ursi is an excellent herb for bladder infections. 

Reply

Loading...